Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/328170
Type: Congresso
Title: Stochastic Continuity Equations-a General Uniqueness Result
Author: Neves
Wladimir; Olivera
Christian
Abstract: We showexistence and uniqueness of L (a)-solutions to stochastic continuity equations with Ladyzhenskaya-Prodi-Serrin condition. The main issue of uniqueness is proved reeling on stochastic characteristic method.
Subject: Stochastic Partial Differential Equations
Continuity Equation
Well-posedness
Stochastic Characteristic Method
Editor: Springer Heidelberg
Heidelberg
Citation: Bulletin Of The Brazilian Mathematical Society. Springer Heidelberg, v. 47, p. 631 - 639, 2016.
Rights: fechado
Identifier DOI: 10.1007/s00574-016-0174-6
Address: https://link.springer.com/article/10.1007/s00574-016-0174-6
Date Issue: 2016
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
000378784000017.pdf87.67 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.